# SDR CKSA95105

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: CA00KE16S8S
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 49,835 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

KMIA - ON CLIMB-OUT, HAD ENGINE FIRE INDICATION ON NR 2 ENGINE.  FIRED ONE BOTTLE, FIRE INDICATION PERSISTED.  FIRED SECOND BOTTLE, FIRE INDICATION PERSISTED.  REPLACED DAMAGED AND SHORTED CANNON PLUG.  CONNECTOR AT LOWER FORWARD FIRE LOOP CONNECTION RAN ENGINE AT VARIOUS POWER SETTINGS.  OPS CHECK NORMAL IAW 26-2-0.  ALSO, REMOVED AND REPLACED BOTH LEFT HALF INBOARD AND OUTBOARD FIRE BOTTLES IAW MM 26-3-0.  (M)
